NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 220 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
login
Login
person_add
Register
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Mohsen Alizadeh
Aban Haraz Institute of Higher Education - Tabriz / Iran
Others
AD Scientific Index ID: 3992309
-
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Mohsen Alizadeh's MOST POPULAR ARTICLES
1-)
Regularity and entropy solutions of some elliptic equations M Alizadeh, M Alimohammady Miskolc Mathematical Notes 19 (2), 715-729, 2018 102018
2-)
A quasilinearization method for p-Laplacian equations with a nonlinear boundary condition GA Afrouzi, M Alizadeh Nonlinear Analysis: Theory, Methods & Applications 71 (7-8), 2829-2833, 2009 62009
3-)
Positive solutions for a class of p-Laplacian systems with sign-changing weight GA Afrouzi, M Alizadeh International Journal of Mathematical Analysis 1 (17-20), 951-956, 2007 42007
4-)
On the minimal solution of bi-Laplacian equationM Alizadeh, M Alimohammady, C Cattani, C CesaranoAnnals of the University of Craiova-Mathematics and Computer Science Series …, 201922019
5-)
On the minimal solution of bi-Laplacian equation. ANALELE UNIVERSITATII DIN CRAIOVAM Alizadeh, M Alimohammady, C Cattani, C Cesarano2019
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept